# SDR UPS202526

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON BOTTOM FLOORBEAM AROUND NUTPLATES AT STA 1090 LBL 45-65 WL 208.  INSTALLED REPAIR PER UPS ENGINEERING FILE NR B727-53-1484.
